Access count of this item: 0

Files in This Item:
There are no files associated with this item.
Title: On Second Order Approximations for Sequential Estimation of the Mean(Large Sample Theory of Statistical Estimation)
Authors: Uno, Chikara
Author's alias: 宇野, 力
Issue Date: Jun-1994
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 879
Start page: 38
End page: 47
Rights: 未許諾のため本文はありません。
URI: http://hdl.handle.net/2433/84181
Appears in Collections:0879 Large Sample Theory of Statistical Estimation

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.